Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, 2nd ed., Springer-Verlag, New York, 1988.
J. I. Hong and J. Tsay, A strong law of large numbers for random elements in Banach spaces, Southeast Asian Bull. Math. 34 (2010), no. 2, 257-264.
N. V. Huan and N. V. Quang, The Doob inequality and strong law of large numbers for multidimensional arrays in general Banach spaces, Kybernetika (Prague) 48 (2012), no. 2, 254-267.
E. Nam and A. Rosalsky, On the rate of convergence of series of random variables, Teor. Imovir. Mat. Stat. 52 (1995), 120-131 (in Ukrainian)
English translation in: Theory Probab. Math. Statist. 52 (1996), 129-140.
G. Pisier, Martingales with values in uniformly convex spaces, Israel J. Math. 20 (1975), no. 3-4, 326-350.
G. Pisier, Probabilistic methods in the geometry of Banach spaces, In: Probability and analysis (Varenna, 1985), 167-241, Lecture Notes in Math., 1206, Springer, Berlin, 1986.
A. Rosalsky and J. Rosenblatt, On the rate of convergence of series of Banach space valued random elements, Nonlinear Anal. 30 (1997), no. 7, 4237-4248.
A. Rosalsky and J. Rosenblatt, On convergence of series of random variables with applications to martingale convergence and to convergence of series with orthogonal summands, Stoch. Anal. Appl. 16 (1998), no. 3, 553-566.
A. Rosalsky and A. I. Volodin, On convergence of series of random elements via maximal moment relations with applications to martingale convergence and to convergence of series with p-orthogonal summands, Georgian Math. J. 8 (2001), no. 2, 377-388
Correction, Georgian Math. J. 10 (2003), no. 4, 799-802.
F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374.
S. H. Sung and A. I. Volodin, On convergence of series of independent random variables, Bull. Korean Math. Soc. 38 (2001), no. 4, 763-772.